# SDR ORJA9830

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT ROWS 14, 15, 16, AND 24.  REPLACED BATTERY PACKS AND LAMPS, OPS CHECK GOOD.  (M)
